# SDR UIEA2023101300913

- Difficulty date: October 10, 2023
- Submitted: October 13, 2023
- Operation: Air carrier
- Aircraft: N451PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30809
- Aircraft time: 94,440 hours, 15,909 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD20131A
- Part serial: 128587
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ALL EMERGENCY LIGHT BATTYER ASSY FUNCTION FAIL. TT23 EACH( 1) IAW AMM 33-51-04-902-001-001 REV 108 REPLACED ALL EMERGENCY LIGHT BATTERY ASSY, CONDITION CHECK NORMAL. 2) IAW AMM 33-51-04-902-001-001 REV 108 PERFORMED INSTALLATION TEST OF ALL EMERGENCY LIGHT BATTERY. THE RESULT WAS SATISFACTORY )
